Alert archive / Texas / Wind Advisories in 2006

Wind Advisory 5, NWS Amarillo, TX

April 14, 200620 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this wind advisory at Apr 14, 2006, 3:31 PM CDT for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Apr 15, 2006, 8:00 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2006, 3:31 PM CDT (20:31 UTC)
In effect from
Apr 15, 2006, 8:00 AM CDT
Expired
Apr 15, 2006, 7:00 PM CDT
In force
11 hr
Issued by
NWS Amarillo, TX
All 23 counties

Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2006-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 62 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2006-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
62 J/kg
Mixed-layer CIN
-389 J/kg
Mixed-layer LCL
2186 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KAMA 142031
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
331 PM CDT FRI APR 14 2006

...VERY STRONG WINDS EXPECTED ON SATURDAY...

.A STRONG UPPER-LEVEL DISTURBANCE WILL MOVE INTO THE PLAINS ON
SATURDAY...WITH SOUTHWEST TO WEST WINDS INCREASING TO 25 TO 35
MPH...WITH GUSTS TO 50 MPH. THIS WILL ALSO CREATE AREAS OF BLOWING
DUST ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH EARLY SATURDAY
EVENING. 

OKZ001>003-TXZ001>020-150445-
/O.NEW.KAMA.WI.Y.0005.060415T1300Z-060416T0000Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...
CLAUDE...CLARENDON...WELLINGTON
331 PM CDT FRI APR 14 2006

...WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 7 PM CDT SATURDAY FOR ALL
OF THE TEXAS AND OKLAHOMA PANHANDLES.

SOUTHWEST TO WEST WINDS WILL INCREASE TO 25 TO 35 MPH...WITH GUSTS TO
50 MPH...DURING THE MORNING HOURS ON SATURDAY. THE STRONG WINDS WILL
PERSIST THROUGH THE AFTERNOON BEFORE GRADUALLY DIMINISHING DURING THE
EARLY EVENING. THESE STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING
DUST ACROSS THE PANHANDLES...REDUCING VISIBILITIES AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

JOHNSON
3 follow-up statements
000 
WWUS74 KAMA 150239
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
939 PM CDT FRI APR 14 2006

...VERY STRONG WINDS EXPECTED ON SATURDAY...

.A STRONG UPPER-LEVEL DISTURBANCE WILL MOVE INTO THE PLAINS ON
SATURDAY...WITH SOUTHWEST TO WEST WINDS INCREASING TO 25 TO
35 MPH...AND GUSTS TO 50 MPH. IN ADDITION...AREAS OF BLOWING DUST
WILL EMERGE DUE TO THE DRY AND LOOSE SOILS ACROSS THE REGION.

OKZ001>003-TXZ001>020-151045-
/O.CON.KAMA.WI.Y.0005.060415T1300Z-060416T0000Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...
CLAUDE...CLARENDON...WELLINGTON
939 PM CDT FRI APR 14 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 7 PM CDT
SATURDAY...

SOUTHWEST TO WEST WINDS WILL INCREASE TO 25 TO 35 MPH...WITH GUSTS
TO 50 MPH...DURING THE MORNING HOURS ON SATURDAY. THE STRONG WINDS
WILL PERSIST THROUGH THE AFTERNOON BEFORE GRADUALLY DIMINISHING
DURING THE EARLY EVENING. THESE STRONG WINDS WILL ALSO CREATE AREAS
OF BLOWING DUST ACROSS THE PANHANDLES...REDUCING VISIBILITIES AT
TIMES. THEREFORE...A WIND ADVISORY REMAINS IN EFFECT FOR MUCH OF THE
DAYTIME HOURS ON SATURDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KAMA 150919
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
419 AM CDT SAT APR 15 2006

...VERY STRONG WINDS EXPECTED ON SATURDAY...

.A STRONG UPPER-LEVEL DISTURBANCE WILL MOVE INTO THE PLAINS ON
SATURDAY...DEEPENING AN ASSOCIATED SURFACE LOW AND TIGHTENING THE
PRESSURE GRADIENT ACROSS THE PANHANDLES. STRONG MIDLEVEL WINDS ARE
EXPECTED TO MIX DOWN UNDER SUNNY SKIES...ALLOWING FOR GUSTS UP TO 55
MPH AS EARLY AS LATE MORNING. IN ADDITION...AREAS OF BLOWING DUST AND
ASH WILL EMERGE OWING TO THE DRY AND LOOSE SOILS AND BURN SCARS ACROSS
THE REGION...REDUCING VISIBILITIES TO BELOW ONE MILE AT TIMES.

OKZ001>003-TXZ001>020-151730-
/O.CON.KAMA.WI.Y.0005.060415T1300Z-060416T0000Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...
CLAUDE...CLARENDON...WELLINGTON
419 AM CDT SAT APR 15 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

SOUTHWEST TO WEST WINDS WILL INCREASE TO 25 TO 35 MPH...WITH GUSTS UP
TO 55 MPH POSSIBLE BY LATE MORNING. THE STRONG WINDS WILL PERSIST
THROUGH THE AFTERNOON AS A VERY STRONG UPPER LEVEL DISTURBANCE
APPROACHES...HELPING TO TIGHTEN THE PRESSURE GRADIENT ACROSS THE
PANHANDLES. WINDS ARE EXPECTED TO DECREASE DURING THE EVENING BUT
WILL LIKELY STILL REMAIN BREEZY OVERNIGHT.

STRONG CROSSWINDS WILL RESULT ON ROADS ORIENTED NORTH TO SOUTH ACROSS
THE PANHANDLES. HIGH PROFILE VEHICLES WILL BE ESPECIALLY SUSCEPTIBLE
TO THE STRONG WINDS. IN ADDITION...BLOWING DUST AND ASH MAY RESULT IN
POOR VISIBILITIES BELOW ONE MILE AT TIMES...ESPECIALLY IN AND EAST OF
ANY BURN SCARS FROM PREVIOUS WILDFIRES. DRIVERS SHOULD BE EXTREMELY
CAUTIOUS IF ADVERSE WIND OR VISIBILITY CONDITIONS ARE ENCOUNTERED.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
TAKE CARE TO SECURE ALL LOOSE OUTDOOR ITEMS SUCH AS TRASH CANS AND
LAWN FURNITURE.

$$

KRAMAR
000 
WWUS74 KAMA 151741
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1241 PM CDT SAT APR 15 2006

...WINDY CONDITIONS WILL PERSIST THIS AFTERNOON...

.A STRONG UPPER LEVEL LOW PRESSURE DISTURBANCE WILL CONTINUE MOVING INTO THE
CENTRAL PLAINS THIS AFTERNOON. THE ASSOCIATED SURFACE LOW PRESSURE SYSTEM
WILL DEEPEN FURTHER THIS AFTERNOON...ALLOWING THE PRESSURE GRADIENT
TO TIGHTEN...RESULTING IN STRONG AND GUSTY WINDS ACROSS THE OKLAHOMA
AND TEXAS PANHANDLES. 

OKZ001>003-TXZ001>020-160000-
/O.CON.KAMA.WI.Y.0005.000000T0000Z-060416T0000Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...
CLAUDE...CLARENDON...WELLINGTON
1241 PM CDT SAT APR 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR ALL OF
THE OKLAHOMA AND TEXAS PANHANDLES...

SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL CONTINUE
THIS AFTERNOON ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES. THESE
STRONG WINDS WILL LIKELY CAUSE AREAS OF BLOWING DUST AND ASH DUE TO
THE DRY...LOOSE SOILS AND BURN SCARS ACROSS THE REGION. AS A RESULT...
VISIBILITIES MAY BE REDUCED TO BETWEEN 1 AND 3 MILES AT TIMES. 

THE WINDS ARE EXPECTED TO DIMINISH DURING THE EVENING HOURS. 

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY
WHEN DRIVING ALONG ROADS ORIENTED NORTH TO SOUTH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 35 MPH ARE
EXPECTED. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

$$

ANDRADE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Apr 14, 2:50 PM CDT, 41 minutes earlier.

Area forecast discussion, Apr 14, 2:50 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
250 PM CDT FRI APR 14 2006

.DISCUSSION...A LONE THUNDERSTORM HAS DEVELOPED NEAR CANADIAN THIS
AFTERNOON BUT IS QUICKLY MOVING TO THE EAST INTO OKLAHOMA.  HAVE
KEPT FORECAST DRY OVERNIGHT AS INITIAL DISTURBANCE ALOFT SHOULD BE
EAST OF THE FORECAST AREA AFTER 00Z.  HOWEVER...DID RETAIN LOW POPS
IN GRIDS FOR THE FAR WEST.  MORE POTENT SHORTWAVE TROF TO MOVE
ACROSS THE DESERT SOUTHWEST OVERNIGHT AND ACROSS INTO THE PLAINS
TOMORROW.  WITH SURFACE LOW BOMBING OUT ACROSS THE CENTRAL PLAINS...
STRONG WESTERLY WINDS WILL MIX DOWN TO THE SURFACE AND SHOVE THE
DRY LINE WELL EAST OF THE PANHANDLES.  THE STRONGER WINDS ALOFT WILL
PUSH WIND SPEEDS UP TO 25-35KTS (WITH GUSTS OF 50 MPH) DURING THE
DAY AND WILL REQUIRE A WIND ADVISORY FROM 8AM TO 7PM SATURDAY. WITH
AFTERNOON TEMPS WARMING INTO THE 80S AGAIN...RH VALUES WILL PLUMMET
TO AROUND 10 PERCENT. COMBINED WITH THE STRONG WINDS...FIRE DANGER
WILL BE EXTREMELY CRITICAL.  HAVE UPGRADED THE PREVIOUS FIRE
WEATHER WATCH TO A RED FLAG WARNING FROM 9AM TO 10PM.

WINDS WILL WEAKEN DURING THE EVENING HOURS AS A SURFACE TROF MOVES
INTO THE PANHANDLES.  THIS WEAK BOUNDARY WILL ACT MAINLY AS A WIND
SHIFT FOR SUNDAY MORNING AND SHOULD HAVE LITTLE EFFECT ON TEMPS.
LEE-SIDE TROF TO REDEVELOP BY SUNDAY EVENING WITH A RETURN TO
SOUTHERLY FLOW.  THIS WILL CONTINUE THROUGH MONDAY WITH SOUTHWEST
WINDS INCREASING.  THIS WILL INCREASE FIRE DANGER ON MONDAY WHERE RED
FLAG CONDITIONS ARE QUITE POSSIBLE.  THE NEXT FRONT IS STILL PROGGED
TO AFFECT THE AREA MONDAY NIGHT/EARLY TUESDAY.  H85 TEMPS COOL
QUITE A BIT BUT SKIES WILL REMAIN MOSTLY CLEAR AND SURFACE TEMPS
STILL LOOK TO BE AT OR SLIGHTLY ABOVE NORMAL.  COOL MORNING IN STORE
FOR WEDNESDAY WITH LOWS POSSIBLY DIPPING INTO THE MID 30S.  DEPARTED
LITTLE FROM MEX FOR THE REMAINDER OF THE PERIOD AS SOLUTION REMAINS
CONSISTENT FOR PAST FEW DAYS...SHOWING ANOTHER COLD FRONT MOVING
INTO THE AREA EARLY THURSDAY.

IN SUMMARY...VERY WINDY WITH CRITICAL FIRE DANGER ON SATURDAY.
LIGHTER WINDS...BUT STILL WARM ON SUNDAY BEFORE INCREASING TEMPS/FIRE
DANGER ON MONDAY.  COLD FRONTS EARLY TUESDAY AND EARLY THURSDAY WITH
WEAK LEE-SIDE TROFFING IN BETWEEN.  TEMPS WELL ABOVE NORMAL THROUGH
MONDAY...COOLING CLOSER TO NORMAL VALUES BEGINNING ON TUESDAY.

24/MJ

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                61  85  51  85 /   0   0   0   0
BEAVER OK                  63  89  48  85 /   0   0   0   0
BOISE CITY OK              54  84  47  84 /   0   0   0   0
BORGER TX                  66  90  55  89 /   0   0   0   0
BOYS RANCH TX              61  86  49  88 /   0   0   0   0
CANYON TX                  61  84  49  86 /   0   0   0   0
CLARENDON TX               64  89  51  90 /   0   0   0   0
DALHART TX                 55  84  46  84 /   0   0   0   0
GUYMON OK                  62  88  47  86 /   0   0   0   0
HEREFORD TX                61  84  49  83 /   0   0   0   0
LIPSCOMB TX                65  90  48  86 /  10   0   0   0
PAMPA TX                   63  88  54  87 /   0   0   0   0
SHAMROCK TX                65  89  53  89 /  10   0   0   0
WELLINGTON TX              66  91  54  90 /  10   0   0   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 8 AM SATURDAY TO 7 PM SATURDAY FOR THE
     FOLLOWING ZONES: BEAVER...CIMARRON...AND TEXAS.

     RED FLAG WARNING FROM 9 AM SATURDAY TO 11 PM SATURDAY FOR THE
     FOLLOWING ZONES: BEAVER...CIMARRON...AND TEXAS.

TX...RED FLAG WARNING FROM 9 AM SATURDAY TO 11 PM SATURDAY FOR THE
     FOLLOWING ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...
     DALLAM...DEAF SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...
     HEMPHILL...HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...
     OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN...AND
     WHEELER.

     WIND ADVISORY FROM 8 AM SATURDAY TO 7 PM SATURDAY FOR THE
     FOLLOWING ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...
     DALLAM...DEAF SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...
     HEMPHILL...HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...
     OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN...AND
     WHEELER.

&&

24/02
Hazardous weather outlook, Apr 14, 1:00 PM CDT, 2 hours 31 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
100 PM CDT FRI APR 14 2006

OKZ001>003-TXZ001>020-151100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
100 PM CDT FRI APR 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THE COMBINATION OF UNSEASONABLY WARM TEMPERATURES...SOUTHWEST WINDS
OF 15 TO 20 MPH WITH SOME HIGHER GUSTS...AND MINIMUM RELATIVE
HUMIDITIES IN THE 15 TO 25 PERCENT RANGE WILL RESULT IN ELEVATED
FIRE WEATHER CONDITIONS THIS AFTERNOON ACROSS MUCH OF THE OKLAHOMA
AND TEXAS PANHANDLES.

.DAYS TWO THROUGH SEVEN...

THE COMBINATION OF WEST WINDS IN THE 25 TO 35 MPH RANGE WITH GUSTS TO
AROUND 50 MPH...UNSEASONABLY WARM TEMPERATURES...AND MINIMUM
RELATIVE HUMIDITIES BELOW 15 PERCENT WILL LEAD TO CRITICAL FIRE
WEATHER CONDITIONS ON SATURDAY. THEREFORE...A FIRE WEATHER WATCH
REMAINS IN EFFECT FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES FROM
SATURDAY MORNING THROUGH SATURDAY EVENING. ALSO...A WIND ADVISORY
WILL LIKELY BE REQUIRED ON SATURDAY AS WELL ACROSS THE OKLAHOMA AND
TEXAS PANHANDLES DUE TO THE EXPECTED WINDS.

IN ADDITION...ELEVATED FIRE WEATHER CONDITIONS ARE ANTICIPATED
AGAIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

FIREFIGHTERS AND EMERGENCY RESPONDERS ACROSS ALL OF THE OKLAHOMA
AND TEXAS PANHANDLES SHOULD PREPARE FOR DANGEROUS FIRE WEATHER
CONDITIONS ON SATURDAY.

ANDRADE

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:20 PM CDTRed Flag WarningAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more30 hr

Nearby

Wind Advisories in Texas, 2006Wind Advisories in Oklahoma, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.